# SDR MASA200500539

- Difficulty date: July 11, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145359
- Aircraft time: 10,987 hours, 10,295 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2832 CLT.  NR 2 AND NR 3 FROM FORWARD EMERGENCY FLOOR PATH LIGHTS WERE INOP.  MX RESECURED A CONNECTOR ON THE NR 3 LIGHT STRIP AND OP CHECKED THE LIGHTS.
